SciELO - Scientific Electronic Library Online

 
vol.13 issue3On Strongly Fβp-irresolute MappingsLightlike Geometry of Leaves in Indefinite Kenmotsu Manifolds author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

BANERJEE, Abhijit. Some Uniqueness Results On Meromorphic Functions Sharing Three Sets II. Cubo [online]. 2011, vol.13, n.3, pp.57-67. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300004.

With the help of the notion of weighted sharing we investigate the uniqueness of meromorphic functions concerning three set sharing and significantly improve two results of Zhang [16] and as a corollary of the main result we improve a result of the present author [2] as well.

Keywords : Meromorphic functions; uniqueness; weighted sharing; shared set.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License